# SDR AWXA200200305

- Difficulty date: March 20, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 30,407 hours, 13,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND ON NUTPLATES AND FLOOR SUPPORT AT Y254L, BETWEEN FR 20 AND FR 21. MAINTENANCE REMOVED FLOOR SUPPORT BETWEEN FR 12 TO FR 24. FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-72-11, PG. 1 & 2.
